Open Access
Translator Disclaimer
June 2016 On the Iwasawa $\mu$-invariants of branched $\mathbf{Z}_{p}$-covers
Jun Ueki
Proc. Japan Acad. Ser. A Math. Sci. 92(6): 67-72 (June 2016). DOI: 10.3792/pjaa.92.67

Abstract

Following the analogies between knots and primes, we establish relative genus theory for a branched cover of rational homology 3-spheres. Then we formulate analogues of Iwasawa’s theorems on $\mu$-invariants for branched $\mathbf{Z}_{p}$-covers of rational homology 3-spheres, by using relative genus theory.

Citation

Download Citation

Jun Ueki. "On the Iwasawa $\mu$-invariants of branched $\mathbf{Z}_{p}$-covers." Proc. Japan Acad. Ser. A Math. Sci. 92 (6) 67 - 72, June 2016. https://doi.org/10.3792/pjaa.92.67

Information

Published: June 2016
First available in Project Euclid: 1 June 2016

zbMATH: 1358.57009
MathSciNet: MR3508576
Digital Object Identifier: 10.3792/pjaa.92.67

Subjects:
Primary: 11R23 , 57M12

Keywords: Arithmetic topology , branched covering , Iwasawa theory , link , rational homology 3-sphere , relative genus theory

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.92 • No. 6 • June 2016
Back to Top